# SDR TWAA0018506

- Difficulty date: November 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT, IN THE AREA OF THE GALLEY SERVICE DOOR THRESHOLD, STATION 160 TO 206.  FABRICATED NEW PART PER SPM 6-70-01 AND SRM 53-10-01.  INSTALLED PER SRM 51-30.
